# SDR 96FDEA1023

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrision
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0314 (032), CORROSION (C53-224-01, -3) AND TOOLING MARKS BS 950A, STR 7 RT AFT SIDE OF FRAME MARKED IN RED.
